# SDR GLBA200811121

- Difficulty date: November 3, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 25,081 hours, 30,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE DAILY LINE ENVIRONMENT CONDITIONS A TUG COLLIDED WITH THE AIRCRAFT LEAVING FOUR DENTS BELOW THE CARGO DOOR BETWEEN FS 447.0 TO APPROXIMATELY FS 472.7 BETWEEN STRINGER 11L & 12L.  MAINTENANCE REPAIRED AFT FUSELAGE SKIN BETWEEN FS 447.0 TO APPROXIMATELY FS 472.7 BETWEEN STRINGER 11L & 12L IAW BEECH 1900D SRM 51-70.  REPAIR AREA APPROXIMATELY 21.8 INCH BY 8.3 INCH 2024 T3 ALUMINUM, RIVETS CR3212, CR3213, Z0426 & Z0470AD.
